# SDR GTIA2024061438170

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 14,433 hours, 6,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT ON APPROACH. DIRTY SOCK SMELL ROW 20/22. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REACTIVATED PACK IAW AMM 21-51-00. REF LP 3351557-1. PERFORMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. NO ODOR FOUND FROM PACK #2. PLACARD REMOVED DMI UPDATED. THIS CLEARDS DMI 3351555-1.
